Hey there Sign in to join this conversationNew here? Join for free

Periods and Related Issues

Announcements Posted on
    • 0 followers
    Offline

    ReputationRep:
    I have bought a mooncup menstrual cup, it is great and saves loads of money instead of buying all those tampons and sanitary towels. It says on the web site one will last up to 10 years!! www.mooncup.co.uk
    • 0 followers
    Offline

    ReputationRep:
    so emm if your on da pill then do you not have your periods?
    • 0 followers
    Offline

    ReputationRep:
    no, you do have periods, but they are always regular, in the same week, are much lighter, usually less cramping and PMS, and are also much shorter.
    im not sexually active but the pill works wonders because i actually know when i am going to come on!! before i did, my cycle was like either 3 or 5 weeks long - so it could have been any time in a fortnight!! nightmare. now i can narrow it down to one of three days
    • 0 followers
    Offline

    ReputationRep:
    (Original post by zhivago)
    I find pads disgusting, sweaty, smelly and dirty. I mean, you're literally sitting in your own uterus lining, I find that truly revolting! Hurrah the tampons!

    JUP! the only time i use pads is at night, I sorta cant cope with a tampon over night its not enough.. but I thnk i´ll get a mooncup.
    I get cramps even though I take the pill, they´re still horrible but better than before..
    • 0 followers
    Offline

    ReputationRep:
    ok....i have a question 4 u girls.When u have ur periods..ahm...(donno how to say this) but, where does the blood go, like ur underwear...?

    let me re-word it, where do u let the blood go....ok. i dont know
    • 31 followers
    Offline

    ReputationRep:
    (Original post by mamo)
    ok....i have a question 4 u girls.When u have ur periods..ahm...(donno how to say this) but, where does the blood go, like ur underwear...?

    let me re-word it, where do u let the blood go....ok. i dont know
    Why do you think we wear sanitary towels/tampons/mooncups?
    • 17 followers
    Offline

    ReputationRep:
    (Original post by lessthanthree)
    <3 doesn't have periods anymore.

    wahoo!
    how come? and that is sooo lucky!
    • 0 followers
    Offline

    ReputationRep:
    I have a question is terms of running pill packets together. Iv had to run 3 packs together due to certain circumstances. When i finally do have my period is it likly to be much heavier and painful then usual??? Also will it last longer. IM just slightly worried because the last month or so ive had like period like cramps so im worried its going to painful when i fianlly do come on.
    • 0 followers
    Offline

    ReputationRep:
    (Original post by Helenia)
    Why do you think we wear sanitary towels/tampons/mooncups?
    wait....are those like the brandname 'Always'?:p:
    • 1 follower
    Offline

    ReputationRep:
    (Original post by Joce)
    I have a question is terms of running pill packets together. Iv had to run 3 packs together due to certain circumstances. When i finally do have my period is it likly to be much heavier and painful then usual??? Also will it last longer. IM just slightly worried because the last month or so ive had like period like cramps so im worried its going to painful when i fianlly do come on.
    I did this, even though its only advisable that you run a maximum of 2 packets together, but I was staying at my boyfriends house, and was going on holiday so had no other choice. Anyway, I had cramps starting about a week before my period, and it was a fair bit heavier, but lasted the same amount of time as normal. I felt crap for my entire period, so if I ever need to run packs together, i'm never doing more than 2 again! Saying this though, everyone is different so you might not have the same experience as me
    • 0 followers
    Offline

    ReputationRep:
    ok, u know when u have a withdrawal bleed on the pill, ive been told that its not a normal period, but i havnt been told what it is...is it stil the womb lining? if not then wat the h**l is it?
    • 3 followers
    Offline

    ReputationRep:
    I want my Implant out!

    After six months of no period (the * months before that it was light and regular, lasting only a day) I came on a few days ago and I'm in agony!!!

    The worst pain and the most blood I've ever seen, I just feel like crying all the time...
    • 17 followers
    Offline

    ReputationRep:
    (Original post by lessthanthree)
    implanon

    or as i like to call it, the creepy stick thing.
    ahhh! coole!
    • 1 follower
    Offline

    ReputationRep:
    (Original post by squigaletta)
    ok, u know when u have a withdrawal bleed on the pill, ive been told that its not a normal period, but i havnt been told what it is...is it stil the womb lining? if not then wat the h**l is it?
    Yes it is still the womb lining, but it's not a normal period because the loss of it isn't caused by the normal natural cycle of hormonal changes. In a normal cycle, oestrogen causes the womb lining to thicken, and progesterone changes it to prepare for pregnancy- if pregnancy doesn't occur, the amount of hormones produced decreases and the womb lining is no longer maintained so is shed as a period. If you become pregnant you continue to produce these hormones so your lining remains intact so the baby can develop. Combined pills such as Microgynon contain both of them, so effectively tricks your body into thinking it is pregnant, so won't allow you to conceive again. When you take a break in pills, I assume it's the lack of hormones that causes the period, as in a normal cycle. But the lining is thinner than usual so is not thick enough for an embryo to implant; presumably this is why periods are lighter on the pill.
    Hope that helps clarify things a bit! Google should help too.

    ps Can a medic confirm that I've not just written a load of crap?!
    • 0 followers
    Offline

    ReputationRep:
    (Original post by *Joanna*)
    Yes it is still the womb lining, but it's not a normal period because the loss of it isn't caused by the normal natural cycle of hormonal changes. In a normal cycle, oestrogen causes the womb lining to thicken, and progesterone changes it to prepare for pregnancy- if pregnancy doesn't occur, the amount of hormones produced decreases and the womb lining is no longer maintained so is shed as a period. If you become pregnant you continue to produce these hormones so your lining remains intact so the baby can develop. Combined pills such as Microgynon contain both of them, so effectively tricks your body into thinking it is pregnant, so won't allow you to conceive again. When you take a break in pills, I assume it's the lack of hormones that causes the period, as in a normal cycle. But the lining is thinner than usual so is not thick enough for an embryo to implant; presumably this is why periods are lighter on the pill.
    Hope that helps clarify things a bit! Google should help too.

    ps Can a medic confirm that I've not just written a load of crap?!
    No offense to you in the slightest but I think the whole pill thing is crap, fair enough I haven't got pregnant but my period is as heavy and as painful as before, if not worse. So much for it getting better after 3 months. :mad:
    • 0 followers
    Offline

    ReputationRep:
    (Original post by Orláith)
    No offense to you in the slightest but I think the whole pill thing is crap, fair enough I haven't got pregnant but my period is as heavy and as painful as before, if not worse. So much for it getting better after 3 months. :mad:
    Same here :mad:
    • 0 followers
    Offline

    ReputationRep:
    hmmm, similar^ tho minus the pain [methinks this was my 1st break]

    will the period eventually settle so that its over in the 7 day break, as im approaching 7 and it hasn't stopped...
    • 0 followers
    Offline

    ReputationRep:
    Well mine settled to exactly 4 weeks apart and 5 days long bout they are still so painful and so heavy :mad:
    • 0 followers
    Offline

    ReputationRep:
    I found the pill really helpful with making periods lighter, but I still get vile cramps. They dont stop in the 7 days, normally stop the day after I have taken my first pill of the new pack, however they do always start at 10am on a wednesday morning! My doctor thinks I am a medical marvel :P I think it took a couple of months to get into this pattern, and the pain is really bad but only for 2 days instead of 7
    • 17 followers
    Offline

    ReputationRep:
    Mine got a lot less painful for the first 3 months, but then theyve suddenly got worse so i might change the brand of my pill

Reply

Submit reply

Register

Thanks for posting! You just need to create an account in order to submit the post
  1. this can't be left blank
    that username has been taken, please choose another Forgotten your password?

    this is what you'll be called on TSR

  2. this can't be left blank
    this email is already registered. Forgotten your password?

    never shared and never spammed

  3. this can't be left blank

    6 characters or longer with both numbers and letters is safer

  4. this can't be left empty
    your full birthday is required
  1. By joining you agree to our Ts and Cs, privacy policy and site rules

  2. Slide the button to the right to create your account

    Slide to join now Processing…

Updated: March 28, 2007
New on TSR

What are your A-level predictions?

Join our AS and A2 results day chat thread

Article updates
Reputation gems:
You get these gems as you gain rep from other members for making good contributions and giving helpful advice.